# SDR IPXA2021043068814

- Difficulty date: April 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0341155
- Condition: Corroded
- Location: Bs 1521 Lbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO HAS A CRACKED FLOOR SUPPORT AT STA. 1521 AND LBL 43.REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG. AEA0341 AND SRM 51-31-01.(MINOR)
